MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-10-30-HELIX
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event is reported at this time based on analysis findings which indicated a reportable event.H3.Product analysis: equipment used: video inspection system (m-85519), ruler (m-83360), pin gauge sets (m-84083, m-84080) as found condition: the concerto device was returned for analysis within a shipping box, within an opened concerto outer carton, within an opened concerto inner pouch and within an introducer sheath.Visual inspection/damage location details: the introducer sheath was found correctly assembled on the pusher with the wavelock at the proximal end.The introducer sheath was found accordioned at ~9.3cm from the proximal end.The concerto pusher was found stuck and broken within the introducer sheath.The distal concerto pusher was found broken proximal to the skived location with the distal segment and implant coil not returned for analysis.Once removed from the introducer sheath, the positive load indicator marker was found damaged (accordioned).Testing/analysis: the concerto pusher was found stuck within the introducer sheath and had to be cut to remove.The concerto implant coil tip od (outer diameter) could not be measured as it was not returned.The introducer sheath id (inner diameter) was measured and found to be 0.0195¿ (0.4953mm) which is within specification (specification: 0.47mm +0.05mm/-0.0mm).No other anomalies were observed.The outer diameter of the damaged location was measured to be 0.01935¿, which is no longer within specification (specification: 0.0160¿ ± 0.0002¿).Conclusion: based on the device analysis and reported information, the customer¿s report of ¿coil resistance/stuck in sheath¿ was confirmed.The damaged pusher likely contributed towards the pusher becoming stuck within the introducer sheath as the damaged section was no longer within specification.The introducer sheath was found accordioned.It is likely the accordioning occurred due advancing the pusher through the sheath against the resistance.The pusher was also found broken.It is possible the breaks occurred due to the resistance.The likely cause could not be determined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received report that the concerto coil was stuck in the protective sheath and could not be pushed out.It was noted that the device was prepared as indicated in the instructions for use (ifu).The coil never entered the patient's body, therefore it is considered that there was no patient involvement.Additional information received reported that a continuous saline flush was administered and maintained as indicated in the ifu.The introducer sheath was held vertically when the implant coil was pulled back inside during hydration.There was no damage observed to the concerto.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23772496
Report Number9617601-2025-03366
Device Sequence Number13189431
Product Code KRD
UDI-Device Identifier00847536044999
UDI-Public(01)00847536044999(17)280331(10)230989239
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-10-30-HELIX
Device Catalogue NumberNV-10-30-HELIX
Device Lot Number230989239
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown